# SDR CA190225011

- Difficulty date: February 21, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,205 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450601
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) THE AIRCRAFT DEPARTED BUT RETURNED TO BLOCKS DUE TO NLG DOOR OPEN INDICATION AND LDG GEAR INOP INDICATION AFTER TAKEOFF. FLIGHT CREW ACTIONED THE QRH AND PROCEEDED WITH MANUAL EXTENSION FOR THE LANDING GEAR. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CREW CARRIED OUT MULTIPLE GEAR SWINGS AND FUNCTION CHECKS BUT COULD NOT DUPLICATE THE SNAG ON THE GROUND. THE PSEU (P/N 30145-0601) WAS SUSPECTED AND REPLACED FOR RELIABILITY AND FNC C/O ON A TEST FLIGHT. ALL TESTS ON THE GROUND AND IN THE AIR RESULTED IN NFF.  MAINTENANCE RECTIFICATION: MULTIPLE OPC AND FNC C/O IAW AMM 32-31-00, AMM 32-31-06, AMM 32-34-00, AND AMM 32-61-00. PSEU (P/N 30145-0601) REPLACED IAM AMM 32-61-01. TEST FLIGHT C/O WITH NFF.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT. (TC# 20190225011)
